# SDR ASAA2017110222420

- Difficulty date: November 2, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 14,362 hours, 4,716 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN TEMP CONTROLLER DID NOT CONTROL THE TEMP.  FULL COLD DUCT TEMP WENT TO 40 DEG C. DIFFICULT TO CONTROL OVERALL HOT UP FRONT AND COLD IN BACK.  ACFT GROUNDED. TEMP CONTROL OPERATING NORMALLY. NO DEFECTS FOUND. ALL AREAS MODULATING NORMALLY IAW AMM 21-61-00-700-806-002.
